# SDR SWIA202162798

- Difficulty date: October 2, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 22R CORRODED BETWEEN FS295.00 AND FS310.00   (C-CHECK RO 11-24-21)   REPLACED MAIN AVIONICS BAY STR 22R FROM FS280-FS333 REF DWG SH670-31630 REV. K AND CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01. COMPLIED WTH 51-900-1002-SKY. LEAK CHECK GOOD.
